# SDR CA130418006

- Difficulty date: April 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,772 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 215T9250444
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ELEVATOR CONTROLE CABLE FOUND BADLY DAMAGED IN THE PULLEY BETWEEN THE VERTICAL STABILISER AND THE LT HORIZONTAL STABILIZER.  ALL OTHER ACFT WILL CHECK SHORTLY AND DESCREPENCY REPORT REACHED AT MFG.
